# SDR 00FDEA00587

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00230
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LWR LAND GEAR GOT 3 GREEN AND RED NOSE GEAR RED LEFT GEAR, DOORS AND TAIL SKID LIGHT.  RECYCLED GEAR UP.  OK BACK DOWN WITH PROPER 3 GREEN IND.  REMOVED AND REPLACED ELECTRONIC MODULE, PERF ADJUSTMENT/TEST PER MM 32-09-122.  OPS CK OK.
